Design of sample adaptive product quantizers for noisy channels

Raza, Z. and Alajaji, F. and Linder, Tamás (2005) Design of sample adaptive product quantizers for noisy channels. IEEE TRANSACTIONS ON INFORMATION THEORY, 53 (4). pp. 576-580.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:18
Last Modified: 11 Dec 2012 15:18
URI: http://eprints.sztaki.hu/id/eprint/4010

Update Item Update Item